×

zbMATH — the first resource for mathematics

Lie derivation in generalized metric spaces. (English) Zbl 0022.26302

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berwald, L., Untersuchung der Krummung allgemeiner metrischer Raüme auf Grund des in ihnen herrschenden Parallelismus, Math. Zeitschrift, 25, 40-73 (1926) · JFM 52.0726.04
[2] Berwald, L., Una forma normale invariantiva della seconda variazione, Rend. della R. Accad. dei Lincei, V, VI, 301-6 (1928) · JFM 54.0760.01
[3] Cartan, É., Les Espaces de Finsler, Actualités Scientifique et Industrielles », 79 (1934), Paris: Hermann & Cie, Paris · Zbl 0008.41805
[4] Cartan, É., Les Espaces de Finsler, Abhandlungen Semin. für Vektor- und Tensoranalysis, IV, 79-81 (1937) · Zbl 0017.37704
[5] Davies, E. T., Analogues of the Frenet formulae determined by deformation operators, Journ. London Math. Soc., 13, 210-216 (1938) · JFM 64.0760.03
[6] Delens, P., La metrique angulaire des Espaces de Finsler, Actualités Scientifique et Industrielles », 80 (1934), Paris: Hermann & Cie, Paris · JFM 60.0650.01
[7] Dienes, P.; Davies, E. T., On the infinitesimal deformations of tensor submanifolds, Journal. de Mathem, 24, 111-150 (1937) · Zbl 0016.22602
[8] A. Duschek andW. Mayer,Zur geometrischen Variationsrechnung; Zweite Mitteilung: Ueber die zweite Variation des eindimensionalens Problems. « Monatshefte für Math. und Physic », 40, 294-308. · Zbl 0008.22504
[9] P. Finsler,Ueber Kurven und Flächen in allgemeineu Räumen, « Dissert. », Gottingen, 1918.
[10] Knebelman, M. S., Collineations and Motions in Generalited Spaces, Amer. Journal. of Mathematics, 51, 527-564 (1929) · JFM 55.0407.02
[11] Schouten, J. A.; Van Kampen, E. R., Beiträge zur Theorie der Deformation, Prace Mat. Fiz. Warszawa, 41, 1-19 (1933) · Zbl 0008.17902
[12] Synge, J. L., A generalisation of the Riemannian Line Element, Trans. Amer. Math. Soc., 27, 61-67 (1925) · JFM 51.0574.01
[13] Synge, J. L., The first and second variations of the Length Integral, Proc. Lond. Math. Soc., 25, 2, 247-264 (1928) · JFM 52.0738.04
[14] Taylor, J. H., A generalization of Levi-Civita’s parallelism and the Frenet formulas, Trans. Amer. Math. Soc., 27, 246-264 (1925) · JFM 51.0574.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.